Structure of the Systems of Orthogonal Projections Connected with Countable Coxeter Trees

Authors

  • A. A. Kirichenko
  • Yu. S. Samoilenko Iн-т математики НАН України, Київ
  • L. M. Tymoshkevych

Abstract

The paper is devoted to the investigation of representations of Temperley–Lieb-type algebras generated by orthogonal projections connected with countable Coxeter trees. The theorem on the structure of these systems of orthogonal projections is proved. Some examples are presented.

Published

25.09.2014

Issue

Section

Research articles

How to Cite

Kirichenko, A. A., et al. “Structure of the Systems of Orthogonal Projections Connected With Countable Coxeter Trees”. Ukrains’kyi Matematychnyi Zhurnal, vol. 66, no. 9, Sept. 2014, pp. 1185–1192, https://umj.imath.kiev.ua/index.php/umj/article/view/2209.